MAUDE Adverse Event Report: Abbott Medical Tendyne¿ Mitral Valve; prosthesis, mitral valve, percutaneously delivered

Abbott Medical Tendyne¿ Mitral Valve; prosthesis, mitral valve, percutaneously delivered
Model Number TENDV-LP-29S
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29s tendyne mitral valve lp was implanted in the patient.On (b)(6) 2026, the patient was hospitalized for endocarditis.The patient administered with antibiotics and no modification of the valve.The patient was reported recovering.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Tendyne¿ Mitral Valve
Common Device Name
prosthesis, mitral valve, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50897885
Report Number2135147-2026-06506
Device Sequence Number16128757
Product Code NPU
UDI-Device Identifier05415067032652
UDI-Public(01)05415067032652(17)270305
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENDV-LP-29S
Device Catalogue NumberTENDV-LP-29S
Device Lot Number10921883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown